# SDR USAA2013073000002

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 38,925 hours, 22,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY EXIT LIGHT COVER AT SEAT 1C AND 3C IS MISSING.  MX REPLACED MISSING EXIT LIGHT LENS AT SEAT 1C AND 3C.
